MathSciNet Relay Station
MathSciNet bibliographic data
MR1071640 14E20 (20D10 20D20)
Serre, Jean-Pierre Construction de revêtements étales de la droite affine en caractéristique $p$. (French) [Construction of étale coverings of the affine line in characteristic $p$] C. R. Acad. Sci. Paris Sér. I Math. 311 (1990), no. 6, 341–346.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement